Journal of Combinatorial Algebra


Full-Text PDF (252 KB) | Metadata | Table of Contents | JCA summary
Volume 2, Issue 1, 2018, pp. 1–18
DOI: 10.4171/JCA/2-1-1

Published online: 2018-02-08

On joins and intersections of subgroups in free groups

Sergei V. Ivanov[1]

(1) University of Illinois, Urbana, USA

We study graphs of (generalized) joins and intersections of finitely generated subgroups of a free group. We show how to disprove a lemma of Imrich and Müller on these graphs, how to repair the lemma and how to utilize it.

Keywords: Free groups, Stallings graphs, intersections and joins of subgroups

Ivanov Sergei: On joins and intersections of subgroups in free groups. J. Comb. Algebra 2 (2018), 1-18. doi: 10.4171/JCA/2-1-1